Detail publikace

On the strategic orbits in third-order oscillator with jump nonlinearity

Originální název

On the strategic orbits in third-order oscillator with jump nonlinearity

Anglický název

On the strategic orbits in third-order oscillator with jump nonlinearity

Jazyk

en

Originální abstrakt

This paper briefly describes the process of finding the strategic orbit for a given dynamical system with jump-type nonlinearity in order to mathematically prove the existence of chaotic solution in the sense of Shilnikov theorems. For this purpose the standard optimization procedure is utilized. It is shown via numerical integration that both homoclinic and heteroclinic orbits exist.

Anglický abstrakt

This paper briefly describes the process of finding the strategic orbit for a given dynamical system with jump-type nonlinearity in order to mathematically prove the existence of chaotic solution in the sense of Shilnikov theorems. For this purpose the standard optimization procedure is utilized. It is shown via numerical integration that both homoclinic and heteroclinic orbits exist.

BibTex


@article{BUT47284,
  author="Jiří {Petržela}",
  title="On the strategic orbits in third-order oscillator with jump nonlinearity",
  annote="This paper briefly describes the process of finding the strategic orbit for a given dynamical system with jump-type nonlinearity in order to mathematically prove the existence of chaotic solution in the sense of Shilnikov theorems. For this purpose the standard optimization procedure is utilized. It is shown via numerical integration that both homoclinic and heteroclinic orbits exist.",
  address="Hikari Ltd.",
  chapter="47284",
  institution="Hikari Ltd.",
  journal="International Journal of Algebra",
  number="4",
  volume="4",
  year="2009",
  month="november",
  pages="197--207",
  publisher="Hikari Ltd.",
  type="journal article - other"
}